Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increased anxiety on bupropion..

Posted by Scooter B on August 5, 2011, at 14:31:30

In reply to Re: Increased anxiety on bupropion.., posted by desolationrower on July 30, 2011, at 22:52:24

I can't awnser your initial question but I can offer that I tried Busperione twice myself and both times experiences increased anxiety not less anxiety.

FWIW I have a severe sleep disorder called Idiopathic Hypersomnia which like Narcolepsy is caused by something amiss in the CNS and recently linked to low neurohistamine levels in the CNS. The actual implied pathway is low H3 receptor activity. I liked the idea of trying Busperione as it has some H3 antagonist activity but its not H3 selective.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Scooter B thread:991388